# SDR UIEA2019122436128

- Difficulty date: December 22, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,619 hours, 18,919 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: P2587
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP - STARTED APU 3 TIMES AND EACH START HAD APU FAULT.  TROUBLESHOT PER FIM 49-11 FT 987 MINI FLAG CODE 29, 48.THIS BECOMES DMI 122493, CAT 'C', DUE 02-01-20, MEL 49-11-01A.  REMOVED AND REPLACED APU IAW AMM 49-11-00.  OPS CHECK OF ALL OTHER APU SYSTEMS GOOD.
